MAUDE Adverse Event Report: CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported when they went to remove the metal guide of the sne (naso tube) that had already been placed in the patient, the plastic tip came loose and the metal part (which looks like a hook) entered their finger.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.A walk through of the process was performed.All process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging, and inspections performed to the product.In addition, quality inspections are performed to the product for material release.Production personnel perform a 100% visual inspection during the packaging process, in order to detect and discard any identified issues.The root cause could not be determined as the complaint was not confirmed.A risk assessment was performed showing the observed occurrence is below the range of the expected occurrence.This complaint will be used for tracking and trending purposes.

Brand Name
ENTFLX 12FR 43IN W STYL YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15369493
Report Number9612030-2022-03378
Device Sequence Number17789504
Product Code KNT
UDI-Device Identifier10884521518919
UDI-Public10884521518919
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252
Device Catalogue Number8884721252
Device Lot Number2204101164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date09/26/2022
Date Device Manufactured02/14/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown